Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

berry

Veteran Member
  • Total Reviews

    0
  • Content Count

    107
  • Joined

  • Last visited

Community Reputation

0 Neutral

About berry

  • Rank
    Member

Recent Profile Visitors

973 profile views
  1. Hi folks, I used to post here about a year ago and I just wanted to do a quick follow-up. I began accutane in October of 04 and ended in April of 05. I stopped my treatment about three weeks short of using all my pills because my dry eye side effects were so intense I was having trouble sleeping. My derm assured me the dry eyes would go away within weeks of ending my accutane course. This, however, was not the case. This side effect has remained. I've gone to the opthalmologist numerous times:
  2. Hey Craigems, I was on 40 mg for 5 months, but could never get up to 60 mgs because of the eye problems. I also quit two weeks earlier than I originally intended, simply because the discomfort was unbearable. Hope this helps, berry
  3. I'm in the same position. I just finished a course and it looks like my eyes are permanently damaged. They're severely dry, even worse now than while i was on the drug- as in I still cannot sleep through the night because of the pain. My opthalmologist says that he has patients that have continued to have severe discomfort as long as eight years after their course. I'm on restasis, theratears gel, theratears nutrition as well as on a very strict diet as my opthalmologist ordered. It is unlikely
  4. Hey Dolly, I'm in the same boat as you, except with my eyes. I'm one month post-tane and my eye dryness is pretty severe. It lightened up a bit in the first week and a half after I stopped, but has remained constant since then. I'm desperately worried that I'm going to have dry and painful eyes for the rest of my life. At first my derm said the eyes should be normal in a month. Now he's saying that it should take at least a month to clear up, apparently implying that it could take longer. I fee
  5. hey gianni, I was on your dose for five months. I've been off for two and a half weeks and my lips have improved a lot. I keep them moisturized, but not every ten minutes. If I don't moisturize them, they feel dry but at least they look normal again. My facial skin is still dryer than normal, but improved from where it was. The skin on my body in general is very ry. My eyes have improved only a bit. Oh, and my redness was the first thing to go away- within 72 hours for me. I don't know if that'
  6. GO, you might want to try moisturel, which is incredibly good for dry skin.
  7. Bboyskate, Are you off accutane? If so, how long till the eye side effect faded as you indicated it did? I'm still waiting and I'm starting to get really depressed about the possibility that I may never wear contacts again. My eyes are still terribly uncomfortable after two weeks off. berry
  8. I would head to the doctor's. Blepharitis (which accutane can either aggravate or cause) can certainly make your eyelids swell, but it could be an infection or any number of things. Perhaps you're reacting to some of the ingredients in your eye drops? Regardless, I would refrain from using anything on your eyes and get in to see your doc today. Keep us posted- I'm sorry this is happening to you...berry
  9. Your healing will be seriously impaired, so please reconsider...
  10. Hey guys, I was on 40 mgs for 5 months. I broke out straight for about 3 1/2 months and then was clear to the the end. I have one zit that just popped up this week, but nothing major. I have tons of red spots and I don't think they've improved yet, though my face looks better in general because my overall redness has subsided. I'll be using retin-a in about a month to help with the spots and I expect that will do the trick. Phil b, you say you believe my eyes will get better, but it sounds like
  11. Well, I stopped accutane twelve days ago and some of my side effects have begun to subside. My face has returned to its normal color after five months of accutane redness. My lips started to feel better after two days and they're continuing to get better. Can't wear lipstick yet, but I don't have to apply aquaphor every ten minutes either. My face feels just as dry as it did on accutane. My nose is still dry and bleeds easily. Now my worst side effect by far was my eye dryness and I'm still wor
  12. First of all, it sounds like you have a good derm, one that actually listens to you and intelligently answers your questions. I'm impressed- you should feel lucky. As far as the blackheads go, I very gently exfoliated with a little baking soda or scraped (barely) with a fingernail to help get rid of the portion of the plug that was protruding. The keyword is GENTLY. I'm talking a baby touch. Even then my nose would be a little red for the entirety of the next day, so understand that going into
  13. Can I ask how long it took for all the side-effects to go away? Thanks, berry
  14. I started breaking out on Day 2, but wasn't dry (skin or lips) until the thirds week.
  15. Hey Cassadie, Just so you know, I lost tons of hair for the first two months of accutane. So much so that, had it continued, I would have stopped my course. It did stop, though, thank God. I hope yours does as well. berry
×